Preferential duplication graphs

N Cohen, J Jordan, M Voliotis

Research output: Contribution to journalArticle (Academic Journal)peer-review

5 Citations (Scopus)

Abstract

We consider a preferential duplication model for growing random graphs, extending previous models of duplication graphs by selecting the vertex to be duplicated with probability proportional to its degree. We show that a special case of this model can be analysed using the same stochastic approximation as for vertex-reinforced random walks, and show that `trapping' behaviour can occur, such that the descendants of a particular group of initial vertices come to dominate the graph.
Translated title of the contributionPreferential duplication graphs
Original languageEnglish
Pages (from-to)572 - 585
Number of pages13
JournalJournal of Applied Probability
Volume47
Issue number2
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'Preferential duplication graphs'. Together they form a unique fingerprint.

Cite this